Access count of this item: 91

Files in This Item:
File Description SizeFormat 
1551-09.pdf864.43 kBAdobe PDFView/Open
Title: 移動中の感染とPhase-Compartmental Model(第3回生物数学の理論とその応用)
Authors: Saito, Yasuhisa
Hatakeyama, Makoto
Author's alias: 齋藤, 保久
畠山, 誠
Issue Date: Apr-2007
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1551
Start page: 47
End page: 52
URI: http://hdl.handle.net/2433/80896
Appears in Collections:Theory of Biomathematics and its Applications III

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.